Several complex variables / [edited by R. O. Wells, Jr.].

Saved in:
Bibliographic Details
Corporate Authors: Symposium in Pure Mathematics Williams College, American Mathematical Society
Other Authors: Wells, R. O. (Raymond O'Neil), 1940-
Format: Conference Proceeding Book
Language:English
Published: Providence : American Mathematical Society, 1977.
Series:Symposia in pure mathematics. Proceedings ; v. 30, pt. 1-2
Subjects:

Science Library

Holdings details from Science Library
Call Number: QA331 .S937 1975
v.1 Available Request this item
v.2 Available Request this item